# SDR AALA202107135978

- Difficulty date: June 18, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 14,956 hours, 5,981 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SUPPORT ANGLE AT 6L AND STA 663. REMOVED AND REPLACED THE DEFECTIVE ANGLE AND INSTALLED IDENTICAL, SERVICEABLE ANGLE.
